# SDR 20001212AP004

- Difficulty date: August 15, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N436EX
- Make and model: Boeing 727-51C
- Aircraft serial: 19289
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 9001 - DEPARTING DAY, RIGHT AFTER TAKEOFF NR 1 ENGINE LOW OIL PRESSURE/OIL BYPASS LIGHT CAME ON.  ENGINE OIL PRESSURE WAS SLIGHTLY BELOW GREEN BAND.  CAPTAIN NOTED IRREGULAR NOISE DURING/AFTER TAKEOFF.  AIRCRAFT CONDUCTED AN AIR TURN BACK TO DAY AND LANDED SAFELY.  REMOVED NR 1 ENGIEN AND WILL SEND BACK TO MANUFACTOR FOR TEAR DOWN AND ANALYISIS.  (M)
